# SDR ABXA9800903

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: 59225352
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED AT PIVOT POINT ON RT/OUTBOARD SLAT ASSY.  REPAIRED UNIT IAW DC-9 SRM.
